# SDR CALA2015110394781

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 54,086 hours, 20,857 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK, FOUND LT MLG DOOR HINGE & ACT FITTING FASTENERS LOOSE.  INTERIM REPAIR TO MLG DOOR FITTING & KEEL BEAM SUPPORT STRUCTURE IAW ECRA 5330-05417 FOR 6 MONTHS PER RDAS 800 73792-003-2015 ISSUE A DATED 23 OCT 15.  A NEW RDAS MUST BE RECEIVED PRIOR TO 23 APR 15 OR THE ACFT WILL NO LONGER BE AIRWORTHY.
